# SDR FDEA201106202345

- Difficulty date: June 20, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Misrepaired
- Location: Bs 1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RT LOWER TORQUE BOX, BS 1273 MISREPAIRED.  REMOVED ANGLE AT AFT AIRSTAIRS RT LOWER TORQUE BOX IAW SRM 51-30-2.  FABRICATED AND INSTALLED ANGLE IAW DWG 65-17518 AND SRM 51-30-2.
